# SDR AALA202107079747

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 22,707 hours, 8,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146156
- Condition: No Test
- Location: Emergency Lights
- Part time: 22,707 hours, 8,918 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING EMERGENCY POWER SUPPLY UNIT FAILED TEST DURING PS CKECK 11WL. REMOVED AND REPLACED 11WL EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
